# SDR CALA2013112693271

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,654 hours, 12,582 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DEFUEL VLV LIGHT REMAINS ON WITH SWITCH IN EITHER ON OR OFF POSITION.  IAW MEL 2826B REMOVE CP FROM VLV & CONFIRMED VLV IS IN CLOSE POSITION, CB`S PULLED & COLLARD.  CONFIRMED NO FUEL TRANSFER OR ABNORMAL INDICATIONS WHEN MANIFOLD PRESSURIZED.  ALSO VISUALLY CONFIRMED VLV OPERATED NORMALLY.  TROUBLE SHOT IAW WDM 28-26-11.  REPLACED K450 & K453 RELAYS, NO HELP.  REQUIRES FURTHER TROUBLESHOOTING OF WIRING BEFORE REPLACING ACTUATOR.  CAPPED & STOWED PLUG & COLLARED CB'S IAW MEL.
